Tags: digestive, disease, drugs, gas, gob, gross, health, help, intestine, jelly, medications, stomach, substance

BM with Jelly like substance in it and gas HELP!

On Health & Drugs & Medications » stomach,intestine & Digestive disease

2,646 words with 4 Comments; publish: Mon, 17 Dec 2007 07:47:00 GMT; (90093.75, « »)

Hello Please Help Dr's Won't

I get this terrible gas in which a gob of jelly (GROSS) will come out this also happens when I have a BM, Sometimes I get to have a regualr BM but other times it is very little BM with lots of Jelly, It comes and goes, I am 45 and this is fairly new to me (3 Months off and on). But now I get this every week. I thought it was caused by a food allergy,( Promise butter or I can't beleive it's not butter butter) But I guess not. I was not taking any meds when this started so that can not be the cause of this. I am now on LEVOTHTROXIN for a hypothyroid. And yes I am over weight with all the other Hypothyroidism symptoms,Gaining weight,inability to lose weight,feeling cold,exhaustion, the blahs, anxiousness, insomnia, constipation, hair loss, dry skin, pounding heart, infertility,drastically reduced sex drive,Just to name a few. but I am on a diet (Forever On A Diet). Any way I eat Low Fat No Fat Low Carb No Carb Low Cal No Cal. And all my breads are whole grain, I eat Apples, And Oat Meal I am trying to eat right. Right down to diet pop With (Splenda 1 can a day) and my weight watchers carrot cake. I eat no fried foods. No pork and very little red meats. Must be doing something right husbands High blood pressure is under control without meds now. But as he gets better I am getting worse, Was not to bothersome at first once or twice a day going to the bathroom. But now it is time consuming I spend most of my day on the toilet waiting for lift off. :eek: lots of gas and lots of Jelly. Don't know if I should add more fiber. or what I need to do. DR's here tend to treat you like you are a space case :dizzy: when you try to talk to them about this matter.

they make you feel very embarrassed about trying to explain it. then they trot off and you can hear them telling there entire staff about it and laughing :( . Anyway if anybody could give me a little more information on what may have helped them or what I should try to help me with this situation. I would greatly appreciate it. Thank You

All Comments

Leave a comment...

  • 4 Comments
    • You are not getting the right knid of fiber in your diet. It need to be a combinatin of both soluble and insoluble fiber!!
      #1; Mon, 17 Dec 2007 15:18:00 GMT
    • You have too much fiber in your diet, probably because you don't eat much fat and meat. That "jelly" is mucus. It's normal to have some mucus, but not that much. That or it could be something more serious, but I suggest adjusting your diet to someone more normal.
      #2; Mon, 17 Dec 2007 15:19:00 GMT
    • Thank you for your Help been reading up on the facts about fat intake need a little more fat in my diet will add some Just do not want to gain weight.
      #3; Mon, 17 Dec 2007 15:20:00 GMT
    • Thank you both
      #4; Mon, 17 Dec 2007 15:21:00 GMT